# SDR AU510001861

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: FON21185V46
- Condition: Sheared
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LIFT DUMPER SYSTEM NR 1 BELLCRANK INBOARD UPPER ATTACHMENT BOLT SHEARED.
